RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2011, supplement № 4, Pages 58–60 (Mi pdm286)  

Mathematical Foundations of Informatics and Programming

FPT-algorithms and their classification on the base of elasticity

V. V. Bykova

Institute of Mathematics, Siberian Federal University, Krasnoyarsk

Abstract: We give a brief overview of the results and problems of parameterized algorithmics as the new direction of computational complexity theory. For a parameterized algorithm, we offer a new indicator of computational complexity which can be used to measure the growth rate of its complexity function depending on many variables. This indicator is a partial elasticity of the complexity function. We offer a two-dimensional classification of parameterized algorithms with the complexity function having a multiplicative form of presentation.

Full text: PDF file (482 kB)
References: PDF file   HTML file
UDC: 510.52+004.051

Citation: V. V. Bykova, “FPT-algorithms and their classification on the base of elasticity”, Prikl. Diskr. Mat., 2011, supplement № 4, 58–60

Citation in format AMSBIB
\Bibitem{Byk11}
\by V.~V.~Bykova
\paper FPT-algorithms and their classification on the base of elasticity
\jour Prikl. Diskr. Mat.
\yr 2011
\pages 58--60
\issueinfo supplement № 4
\mathnet{http://mi.mathnet.ru/pdm286}


Linking options:
  • http://mi.mathnet.ru/eng/pdm286
  • http://mi.mathnet.ru/eng/pdm/y2011/i13/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:174
    Full text:72
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021